# SDR UIEA2020020430170

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,456 hours, 12,819 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OVER TEMP / RAN QRH.( PERFORMED RIGHT TEMPERATURE CONTROLLER BITE TEST IAW FIM TASK 21-51 FAULT TREE 803, TEST PASS. )
